# SDR DXTA2012081005085

- Difficulty date: August 9, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N801QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600601
- Aircraft time: 7,566 hours, 6,235 cycles
- Engine: Pwa PW545A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOTICED A ELECTRICAL BURNING ODOR.  NO SMOKE, NO TRIPPED CIRCUIT BREAKERS AND NO MALFUNCTIONS.  ODOR DID DECREASE IN INTENSITY, BUT LINGERED FOR THE REST OF FLIGHT, ABOUT 10 MINUTES.  OPENED DOOR & DID NOT NOTICE AN ODOR IN CABIN OR COCKPIT.   POWERED UP ACFT WITH AVIONICS POWER ON AND TURNED ON NECESSARY LIGHTS FOR APPROX 45 MINUTES.  NO ODOR IN COCKPIT.   RAN OP SYS WITH POWER CART WITH AVIONICS ON AND ENGINES RUNNING WITH HEAT SELECTED TO FULL HOT APPROX 1 HR, NO BURNING ODOR. POWERED DOWN ACFT AND INSPECTED UNDER INSTRUMENT PANEL & OPEN THE CIRCUIT BREAKER PANELS ON RT & LT SIDE, NO DISCREPANCIES.  INSPECTED CIRCUIT BREAKER PANELS IAW MM 24-50-02. OPS CHECKED GOOD.
